... start. I am having bleeding like im on my cycle now. Is this normal?
With any bc pill you can have bleeding at other times then during the week of inactive pills. With this one you are avoiding a period for several months, and this can really cause that to happen at first, until your body gets used to it. Just keep taking your pills in the correct way and it will straighten out.
- Quasense Information for Consumers
- Quasense Information for Healthcare Professionals (includes dosage details)
- Side Effects of Quasense (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 May 2010 • 1 answer
I have been taking Quasense for 3 months. During my last two weeks of active pills I have had heavy?
Posted 14 Jul 2013 • 1 answer
Posted 20 Aug 2013 • 1 answer
Posted 11 Dec 2013 • 1 answer
I just started taking Quasense about a month and a half ago. Before this I was on TriSprintec which?
Posted 12 Mar 2015 • 1 answer